# SDR R61A201403100357

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 25,246 hours, 18,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT WAS MISSING AT SEAT 6AC AND 4DF.  MAINTENANCE FOUND LIGHT HAD SLID UNDER ITSELF, SECURED LIGHT IAW AMM AND OPS CHECKED GOOD.
